Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost periodic ultradistributions of Beurling and of Roumieu type


Author: M. C. Gómez-Collado
Journal: Proc. Amer. Math. Soc. 129 (2001), 2319-2329
MSC (2000): Primary 46F05
DOI: https://doi.org/10.1090/S0002-9939-00-05806-8
Published electronically: December 28, 2000
MathSciNet review: 1823915
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We characterize the almost periodic ultradistributions of Beurling and of Roumieu type in terms of classical Bohr almost periodicity. Then we study the Fourier series associated with such an ultradistribution.


References [Enhancements On Off] (What's this?)

  • 1. L. Amerio, G. Prouse, Almost periodic functions and functional equations, Van Nostrand, New York (1971). MR 43:819
  • 2. G. Björk, Linear partial differential operators and generalized distributions, Ark. Math. 6 (1965), 351-407. MR 34:3054
  • 3. R. W. Braun, An extension of Komatsu's second structure theorem for ultradistributions, J. Fac. Sci. Tokyo Sec. IA 40 (1993), 411-417. MR 95a:46060
  • 4. R. W. Braun, R. Meise, B. A. Taylor, Ultradifferentiable functions and Fourier analysis, Result. Math. 17 (1990), 206-237. MR 91h:46072
  • 5. I. Cioranescu, The characterization of the almost periodic ultradistributions of Beurling type, Proc. Amer. Math. Soc. 116,1, (1992), 127-134. MR 92k:46063
  • 6. I. Cioranescu, Asymptotically almost periodic distributions, Applicable Analysis 34 (1989), 251-259. MR 97h:46058
  • 7. C. Corduneau, Almost periodic functions, Tracts in Pure Appl. Math. 22, Interscience, New York (1968).
  • 8. H. Komatsu, Ultradistributions I, J. Fac. Sci. Univ. Tokyo Sec. IA Math. 20 (1973), 25-105. MR 47:9277
  • 9. M. Langenbruch, Surjective partial differential operators on spaces of ultradifferentiable functions of Roumieu Type, Results Math. 29 (1996), no.3-4, 254-275. MR 97e:47083
  • 10. R. Meise, B. A. Taylor, Whitney's extension theorem for ultradifferentiable functions of Beurling type, Arkiv für matematik 26 (1988), no.2, 265-287. MR 91h:46074
  • 11. R. Narasimhan, Analysis on Real and Complex Manifolds, Serie Advanced Studies in Pure Mathematics, Ed. Masson and Cie, Paris (1969). MR 49:11576
  • 12. S. Pilipovic, Characterization of bounded sets in spaces of ultradistributions, Proc. Amer. Math. Soc. 120, 4, (1994), 1191-1206. MR 94f:46048
  • 13. S. Pilipovic, Structural theorems for ultradistribution, Structural aspects of differenciability, Dissertationes Mathematicae 340 (1995), 223-235. MR 96f:46076
  • 14. L. Schwartz, Théorie des distributions, Hermann, Paris (1966). MR 35:730

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46F05

Retrieve articles in all journals with MSC (2000): 46F05


Additional Information

M. C. Gómez-Collado
Affiliation: Departamento de Matemática Aplicada, E.T.S. Arquitectura, Camino de Vera, E-46071 Valencia, Spain
Email: cgomezc@mat.upv.es

DOI: https://doi.org/10.1090/S0002-9939-00-05806-8
Keywords: Bounded ultradistributions, almost periodic ultradistributions
Received by editor(s): August 17, 1999
Received by editor(s) in revised form: November 30, 1999
Published electronically: December 28, 2000
Additional Notes: The author thanks C. Fernández and A. Galbis for guidance and encouragement during the preparation of her thesis, of which this work forms a part.
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society